MathSciNet Relay Station
MathSciNet bibliographic data
MR668586 35Q20 (35L65)
Schonbek, Maria Elena Convergence of solutions to nonlinear dispersive equations. Comm. Partial Differential Equations 7 (1982), no. 8, 959–1000.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement